MathSciNet Relay Station
MathSciNet bibliographic data
MR792775 (86j:11044) 11F11 (11G05 14G25 14K07)
Koike, Masao Higher reciprocity law, modular forms of weight $1$ and elliptic curves. Nagoya Math. J. 98 (1985), 109–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement